|   | 
Author Barrera, J.; Ycart, B.
Title Bounds for left and right window cutoffs Type
Year 2014 Publication Alea-Latin American Journal Of Probability And Mathematical Statistics Abbreviated Journal ALEA-Latin Am. J. Probab. Math. Stat.
Volume 11 Issue 2 Pages 445-458
Keywords cutoff; exponential ergodicity
Abstract The location and width of the time window in which a sequence of processes converges to equilibrum are given under conditions of exponential convergence. The location depends on the side: the left-window and right-window cutoffs may have different locations. Bounds on the distance to equilibrium are given for both sides. Examples prove that the bounds are tight.
Address [Barrera, Javiera] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: javiera.barrera@uai.cl;
Corporate Author Thesis
Publisher Impa Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1980-0436 ISBN Medium
Area Expedition Conference
Notes WOS:000209555300005 Approved
Call Number UAI @ eduardo.moreno @ Serial 568
Permanent link to this record